# SDR 001

- Difficulty date: December 9, 2002
- Submitted: December 9, 2002
- Operation: General aviation
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 2,182 hours, 1,582 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Part number: SL0230028
- Condition: Failed
- Location: Cabin Chair
- Part time: 2,182 hours, 1,582 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CHAIR WILL FALL BACK WITHOUT USE OF RECLINE BUTTON ACTIVATION.  EXCESSIVE SLACK.
